By Topic

A simple sufficient criterion for the stability of multidimensional digital filters

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Reddy, H.C. ; Tennessee Technological University, Cookeville, TN ; Rajan, P.K. ; Swamy, M.N.S.

In this paper a theorem concerning the absence of zeros of a multivariable polynomial in the closed unit polydisc of a multidimensional complex plane is presented. Using this theorem the stability of a large class of multidimensional digital filters can be tested almost by inspection.

Published in:

Proceedings of the IEEE  (Volume:70 ,  Issue: 3 )